Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 97, NWS Eureka, CA

December 8, 2013

NWS Eureka, CA issued this small craft advisory at Dec 8, 2013, 2:02 PM PST. It took effect at Dec 8, 2013, 9:00 PM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2013, 2:02 PM PST (22:02 UTC)
In effect from
Dec 8, 2013, 9:00 PM PST
Expired
Dec 10, 2013, 3:00 AM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WHUS76 KEKA 082202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PST SUN DEC 8 2013

PZZ475-090615-
/O.CAN.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/
/O.CAN.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
/O.NEW.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST
TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL 
  PEAKAROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND 
  MONDAY... THEN SLOWLY EASE INTO TUESDAY 

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 TO 10
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-090615-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/
/O.EXT.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM
PST THIS EVENING. 

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK
  AROUND 20 TO 30 KT WITH GUSTS TO 35 KT OVERNIGHT INTO MONDAY...
  THEN SLOWLY EASE INTO TUESDAY

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 9 TO 11 FT AT 8 TO 10
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
492 
WHUS76 KEKA 090456
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 PM PST SUN DEC 8 2013

PZZ470-091300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/
/O.CON.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
856 PM PST SUN DEC 8 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY. WINDS
  WILL THEN EASE THROUGH MIDWEEK.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS
  OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-091300-
/O.CON.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. WINDS WILL EASE
  MONDAY NIGHT INTO TUESDAY.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS
  OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
928 
WHUS76 KEKA 091059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PST MON DEC 9 2013

PZZ470-091700-
/O.CON.KEKA.GL.W.0034.000000T0000Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PST MON DEC 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK THIS
  MORNING. THE WINDS WILL GRADUALLY EASE LATER TODAY AND TONIGHT.

* SEAS...SHORT PERIOD SEAS 7 TO 10 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-091900-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL EASE
  TONIGHT INTO TUESDAY.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FT AT 8 SECONDS
  TODAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
532 
WHUS76 KEKA 091636
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PST MON DEC 9 2013

PZZ470-100045-
/O.CAN.KEKA.GL.W.0034.000000T0000Z-131209T1700Z/
/O.EXA.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL 
  EASE TONIGHT INTO TUESDAY. 

* SEAS...SHORT PERIOD SEAS 7 TO 10 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDE INTO TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-100045-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL 
  EASE TONIGHT INTO TUESDAY. 

* SEAS...SHORT PERIOD SEAS 7 TO 9 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
929 
WHUS76 KEKA 092256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PST MON DEC 9 2013

PZZ470-475-100700-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL 
  EASE TONIGHT INTO TUESDAY. 

* SEAS...SHORT PERIOD SEAS 7 TO 9 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
554 
WHUS76 KEKA 100503
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PST MON DEC 9 2013

PZZ470-475-101100-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL EASE
  OVERNIGHT.

* SEAS...STEEP N WAVES OF 6 TO 8 FT AT 8 SECONDS WILL SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
268 
WHUS76 KEKA 101032
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 AM PST TUE DEC 10 2013


PZZ470-475-101145-
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 AM PST TUE DEC 10 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING AS THE WINDS ARE DECREASING TO 10 TO 20 MPH TODAY AND
TONIGHT.  

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 8:42 AM PST, 5 hours 20 minutes earlier.

Area forecast discussion, Dec 8, 8:42 AM PST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PST SUN DEC 8 2013

.SYNOPSIS...A VERY COLD AIR MASS WILL REMAIN IN PLACE THROUGH
TONIGHT. AN UPPER LEVEL RIDGE WILL BUILD TOWARD THE WEST COAST
THROUGH MIDWEEK BRINGING A SLOW WARMING TREND AND CONTINUED DRY
CONDITIONS.
&&

.UPDATE...ISSUED QUICK UPDATE TO REMOVE HEADLINES FOR HARD FREEZE
THIS MORNING. OTHERWISE...CURRENT FCST ON TRACK WITH ANOTHER
NIGHT OF NEAR RECORD LOW TEMPS INTO MON MORNING WITH DRY WX AND
GRADUAL WARMING THROUGH MID WEEK. UPDATED MARINE DISCUSSION
FOLLOWS BELOW.
&&

.MARINE...HIGH PRES WILL BUILD INTO THE REGION TODAY RESULTING IN
A TIGHTENING PRES GRADIENT OVER THE OFFSHORE WATERS THIS AFTERNOON
AND EVENING. NEAR GALE TO GALES WILL DEVELOP ACROSS THE OUTER
WATERS TONIGHT AND A GALE WARNING WAS ISSUED TO REFLECT THESE
CONDITIONS ALONG WITH THE SHORT PERIOD WAVES. WINDS WILL EASE
THROUGH MID WEEK BEFORE INCREASING AGAIN LATE IN THE WEEK AS
ANOTHER STORM SYSTEM IMPACTS THE REGION.
&&

.PREV DISCUSSION......ISSUED AT 423 AM PST...THE ARCTIC AIR MASS
OVER THE REGION REMAINS IN PLACE THIS MORNING. TEMPERATURES HAVE
FALLEN INTO THE SINGLE DIGITS IN PORTIONS OF TRINITY COUNTY AND
HAYFORK IS NOW BELOW ZERO. TOWARD THE COAST TEMPERATURES HAVE
STAYED A FEW DEGREES WARMER THAN FORECAST AS WEAK OFFSHORE WINDS
HAVE PERSISTED. STILL TEMPS COULD FALL A DEGREE OR TWO MORE OVER
THE NEXT FEW HOURS INTO THE MIDDLE 20S. THE ATMOSPHERE WILL BEGIN
TO WARM ALOFT TODAY INTO TONIGHT AS THE TROUGH OVER THE WEST COAST
BEGINS TO SLIDE EAST ALLOWING UPPER LEVEL RIDGING TO BUILD INTO
THE REGION. HOWEVER A STRONG LOW LEVEL INVERSION WILL DEVELOP
TONIGHT RESULTING IN ANOTHER NIGHT OF VERY COLD OVERNIGHT
TEMPERATURES. EXPECTING THE COAST TO ONCE AGAIN FALL INTO THE 20S
AND SOME INTERIOR AREAS TO FALL INTO THE TEENS. THUS ANOTHER HARD
FREEZE WARNING HAS BEEN ISSUED FOR THE COASTAL ZONES FOR TONIGHT.

THE ATMOSPHERE WILL MODERATE OVER THE NEXT SEVERAL DAYS AS RIDGING
BUILDS OVERHEAD. TEMPERATURES ACROSS THE REGION WILL GRADUALLY
INCREASE EACH DAY WITH HIGH TEMPERATURES IN THE 50S EXPANDING FROM
THE COAST AND SOUTHERN MENDOCINO COUNTY EARLY IN THE WEEK TOWARD THE
NORTH AND EAST INTO TRINITY COUNTY MID WEEK. THE INTERIOR VALLEYS
OF HUMBOLDT AND TRINITY COUNTIES WHERE SNOW HAS ACCUMULATED WILL
BE THE SLOWEST TO WARM. IT WOULD NOT BE A SURPRISE TO SEE MANY
AREAS REMAIN IN THE 30S BOTH TODAY AND TOMORROW IN TRINITY COUNTY.

THE MODELS CONTINUE TO SLOW DOWN AND WEAKEN THE MID TO LATE WEEK
STORM SYSTEM AND NOW ONLY BRINGING A FEW TENTHS OF AN INCH OF
ACCUMULATION ON THURSDAY INTO FRIDAY. HAVE KEPT POPS SIMILAR TO
THE PREVIOUS FORECAST UPDATE FOR THE EXTENDED THOUGH THE POPS ARE
LIKELY TOO HIGH FOR MOST PERIODS. IN FACT...80 PERCENT OF THE
EXTENDED TIME PERIOD WILL LIKELY BE DRY ACROSS THE REGION...BUT
WITH LARGE UNCERTAINTIES IN THE MODELS RAIN CHANCES CAN NOT BE
RULED OUT EACH DAY AFTER WEDNESDAY. RPA
&&

.AVIATION...MAINLY VFR CONDITIONS CONTINUE ACROSS NW CA THIS MORNING
AND THROUGH THE DAY...HOWEVER VERY COLD MORNING TEMPERATURES WILL
ALLOW SOME FREEZING FOG TO DEVELOP ACROSS SOME INTERIOR VALLEYS
THROUGH THE MID MORNING HOURS. COAST SIDE TERMINALS SHOULD REMAIN
FOG FREE AS DEW POINT DEPRESSIONS REMAIN HIGH.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST
MONDAY CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM PST THIS EVENING PZZ470-475.

     GALE WARNING FROM 7 PM THIS EVENING TO 4 PM PST MONDAY
     PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 8, 5:41 AM PST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
541 AM PST SUN DEC 8 2013

CAZ003-004-076-091345-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
541 AM PST SUN DEC 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

AN ARCTIC AIR MASS WILL REMAIN IN PLACE THROUGH TONIGHT BRINGING
LOW TEMPERATURES IN THE 20S TO AS LOW AS THE SINGLE DIGITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-091345-
MENDOCINO COAST-
541 AM PST SUN DEC 8 2013

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 9 AM AND THEN
AGAIN TONIGHT BEGINNING AT 10 PM. LOW TEMPERATURES IN THE 20S CAN
BE EXPECTED ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM MONDAY. LOW
TEMPERATURES IN THE 20S CAN BE EXPECTED ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-091345-
REDWOOD COAST-
541 AM PST SUN DEC 8 2013

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 9 AM AND THEN
AGAIN TONIGHT BEGINNING AT 10 PM. LOW TEMPERATURES IN THE 20S CAN
BE EXPECTED ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM MONDAY. LOW
TEMPERATURES IN THE 20S CAN BE EXPECTED ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 2:18 AM PSTGale WarningEKA30 hr
Dec 8, 3:13 AM PSTHard Freeze WarningEKA30 hr

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.